# SDR FDEA201111124888

- Difficulty date: November 12, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 5L SEAT TRACK CORRODED AT FRAMES 41-43 AND DRILL START BETWEEN FRAMES 42 & 43.  REMOVED CORROSION IAW SRM 51-74-10, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102, PG 105. R & R SEAT TRACK  IAW SRM 51-72-10, PARA 1, PG 1.  REPROTECTED FASTENERS AND AREA IAW SRM 51-75-10.
